# SDR 2003FA0001296

- Difficulty date: December 23, 2003
- Submitted: December 23, 2003
- Operation: General aviation
- Aircraft: N6050Z
- Make and model: Gulstm 114B
- Aircraft serial: 14660
- Aircraft time: 662 hours
- Engine: Lyc IO540*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF AIRCRAFT PRIOR TO BEGINNING ANNUAL INSPECTION, FOUND WHEN RUNNING MANUAL ELECTRIC TRIM, WHILE PRESSING AND HOLDING DOWN TRIM INTERRUPT BUTTON, TRIM WOULD CONTINUE TO RUN THOUGH AT A MUCH SLOWER RATE. IF TRIM INTERRUPT SWITCH WAS HELD FIRST, THEN THE MANUAL ELECTRIC TRIM ACTUATED, IT WOULD NOT RUN. (KFC-200 AUTOPILOT)  FOUND AVIONICS COOLING FAN GROUND WIRE WAS CONNECTED TO A JUNCTION TYING TRIM SERVO PIN C, AP COMPUTER P1 PIN N, P2 PIN Z THROUGH AUTOPILOT DISCONNECT RELAY TO SERVO PIN A. COOLING FAN CIRCUIT BREAKER SUPPLIED VOLTAGE THROUGH THE MOTOR TO THIS CONNECTION CAUSING TRIM TO RUN WHEN TRIM INTERRUPT WAS DEPRESSED.
